# SDR GTIA2020121435497

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 25,971 hours, 11,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE IS INOPERABLE.  R & R FWD MEGAPHONE, IAW CMM 25-60-01.  OPERATIONS CHECK OK, AIRCRAFT GOOD FOR CONTINUED SERRVICE.
